# SDR SWIA2021080960119

- Difficulty date: April 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FROM FS 364 TO FS 394 IS CORRODED.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED SEAT TRACK SEGMENT IAW CRJ200 AMM 53-01-11-400-802.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
